# SDR SWIA200617130

- Difficulty date: August 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 9,900 hours, 8,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAST SECTION OF FLOOR EMERGENCY LIGHT WILL NOT ILLUMINATE.  RE-ATTACHED CONNECTOR ON LAST SECTION OF FLOOR LIGHTING.  OPERATIONAL CHECKS GOOD.
